Doctor insights on:
Lupus Cause Puffy Eyes
I have SLE and have suffered from eye tics since childhood. I had Botox to treat them but now have puffy bags under eyes. Is this from botox or lupus?
Lupus and eyes: Lupus can cause many eye problems, including retinopathy (abnormal blood vessel formation), scleritis, vein occlusions, cranial nerve palsies, and optic neuropathy. Plaquenil, (hydroxychloroquine) a medicine often used to treat lupus, may have eye toxicity of its own depending on dosage and duration used. It is important to have regular eye exams with an ophthalmologist. ...Read moreSee 1 more doctor answer
In several ways!: Lupus can be associated with dry-eye syndrome, typically more severe in sjogren's syndrome. Very severe lupus can causes optic neuritis, but this is quite rare. The most common problem with the eye in lupus patients is the development of cataracts from treatment with steroids, one of many reasons doses should be kept low. Plaquenyl eye toxicity is nill, by using less than 6 mg/kg of body weight. ...Read moreSee 1 more doctor answer
I am weaning off Klonopin and have Lupus. I have had a severe headache for a week. My temples, eyes, the region below the ears and the back of head hurt. I have never had this before and it worsens in light. Should I see a doctor or wait for it to pass?
Could I have lupus? Joint pain, tingling in toes, water retention, leg cramps, swelling around eyes, red face, headaches, fatigue, graves diseas
Only a good eval by-: -a rheumatologist can give you a good answer. You need to see one for hands on eval & lab tests. Some of the symptoms does suggest lupus, but you need an answer, & that is the best way to have the question answered. ...Read more
- Talk to a doctor live online for free
- Muscle elbow
- Black carrot juice
- Research on chicken pox
- Ask a doctor a question free online
- Quad pull
- Contact lenses blindness
- What is the best treatment for blood abnormalities?
- 200mg caffeine equivalent
- Talk to a ophthalmologist online for free